RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 3–20 (Mi umn5726)  

This article is cited in 6 scientific papers (total in 6 papers)

The main mathematical problem in the theory of atomic spectra

A. G. Sigalov


Full text: PDF file (2161 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1967, 22:2, 1–18

Bibliographic databases:

UDC: 517.9+530.145
MSC: 81V45, 81Qxx, 81Rxx

Citation: A. G. Sigalov, “The main mathematical problem in the theory of atomic spectra”, Uspekhi Mat. Nauk, 22:2(134) (1967), 3–20; Russian Math. Surveys, 22:2 (1967), 1–18

Citation in format AMSBIB
\Bibitem{Sig67}
\by A.~G.~Sigalov
\paper The main mathematical problem in the theory of atomic spectra
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 3--20
\mathnet{http://mi.mathnet.ru/umn5726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=210417}
\zmath{https://zbmath.org/?q=an:0161.23102}
\transl
\jour Russian Math. Surveys
\yr 1967
\vol 22
\issue 2
\pages 1--18
\crossref{https://doi.org/10.1070/RM1967v022n02ABEH001208}


Linking options:
  • http://mi.mathnet.ru/eng/umn5726
  • http://mi.mathnet.ru/eng/umn/v22/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Zhislin, “Spectrum of differential operators of quantum-mechanical many-particle systems in spaces of functions of a given symmetry”, Math. USSR-Izv., 3:3 (1969), 559–616  mathnet  crossref  mathscinet  zmath
    2. A. G. Sigalov, I. M. Sigal, “Description of the spectrum of the energy operator of quantum-mechanical systems that is invariant with respect to permutations of identical particles”, Theoret. and Math. Phys., 5:1 (1970), 990–1005  mathnet  crossref  mathscinet
    3. Erik Balslev, “Spectral theory of Schrödinger operators of many-body systems with permutation and rotation symmetries”, Annals of Physics, 73:1 (1972), 49  crossref
    4. A. I. Shtern, “Locally bicompact groups with finite-dimensional irreducible representations”, Math. USSR-Sb., 19:1 (1973), 85–94  mathnet  crossref  mathscinet  zmath
    5. D. R. Yafaev, “On the point spectrum in the quantum-mechanical many-body problem”, Math. USSR-Izv., 10:4 (1976), 861–896  mathnet  crossref  mathscinet  zmath
    6. Robert Nyden Hill, “Proof that the H− ion has only one bound state. Details and extension to finite nuclear mass”, J Math Phys (N Y ), 18:12 (1977), 2316  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:272
    Full text:126
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019